MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SELECTRA EXTENDED HOOK-45; LEAD DELIVERY SYSTEM

BIOTRONIK SE & CO. KG SELECTRA EXTENDED HOOK-45; LEAD DELIVERY SYSTEM
Model Number 375527
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/14/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The physician reported excessive blood loss during the use of this product, at approximately 100ml of blood.The procedure was completed without any further complication.Should additional information become available this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
SELECTRA EXTENDED HOOK-45
Common Device Name
LEAD DELIVERY SYSTEM
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12193473
Report Number1028232-2021-04069
Device Sequence Number11640070
Product Code DQY
UDI-Device Identifier04035479116712
UDI-Public(01)04035479116712(17)230331(10)7002297684
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110461
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number375527
Device Catalogue NumberSEE MODEL NO.
Device Lot Number7002297684
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer08/31/2023
Initial Report FDA Received Date07/19/2021
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age48 YR
Patient SexMale